# SDR ASAA2025021456019

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 11,612 hours, 3,276 cycles
- Engine: Cfmint LEAP1A23
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TANK FUEL QUANTITY INDICATION APPEARS TO BE ERRONEOUS. JUST PRIOR TO CENTER FUEL EMPTYING RIGHT MAIN QTY JUMPED TO 9140 LBS, WHERE IT STABILIZED FOR A FEW MINUTES. IT THEN BEGUN COUNTING DOWN NORMALLY. HOWEVER; THERE IS APPROXIMATELY A 1000 LB SPLIT BETWEEN LEFT AND RIGHT TANKS. ALL FUEL FLOWS/FUEL USED INDICATIONS ARE NORMAL. GROUNDED - YES. PER IFIM TASK 28-41-00-810-803 CW SUMP DRAIN OVER RIGHT WING NO WATER FOUND IAW AMM 12-11-00-680-801. VERIFIED R/H WING FUEL QUANTITY USING 737 MAX ALTERNATE FUEL MANUAL STICK READING MATCHED INDICATED QT PERFORMED FQIS BITE TEST PASS IAW AMM 28-41-00-710-801.
